# SDR QXEA2013082101269

- Difficulty date: August 2, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE RIVETS CORRODED ON THE RT INBD FLAP UPPER L/E.  REMOVED CORRDED RIVETS ON RT FLAP IAW SRM 51-42-15, PROCEDURE 5, TIEM G, STEP 1. INSTALLED NEW RIVETS IAW SRM 51-42-15 PROCEDURE 5, ITEM E, STEPS 1-3.
